arrow
Volume 8, Number 3
Previous Issue Next Issue

Li-Xiang Jia

J. Comp. Math., 8 (1990), pp. 195-201.

Preview Full PDF 1476 18207 Abstract

Glenn R. Luecke & James D. Francis

J. Comp. Math., 8 (1990), pp. 202-211.

Preview Full PDF 1527 18472 Abstract

Fei-Peng Hsieh & Shu-Rong Xu

J. Comp. Math., 8 (1990), pp. 212-222.

Preview Full PDF 1937 18903 Abstract

Huo-De Han

J. Comp. Math., 8 (1990), pp. 223-232.

Preview Full PDF 1494 20982 Abstract

Jia-Kai Li & Guo-Liang Xu

J. Comp. Math., 8 (1990), pp. 233-240.

Preview Full PDF 1494 18579 Abstract

Jia-Kai Li & Guo-Liang Xu

J. Comp. Math., 8 (1990), pp. 241-251.

Preview Full PDF 1915 18694 Abstract

Zhi-Yun Xie

J. Comp. Math., 8 (1990), pp. 252-260.

Preview Full PDF 1471 18489 Abstract

Ya-Nan Ma

J. Comp. Math., 8 (1990), pp. 261-275.

Preview Full PDF 1425 18147 Abstract

Jie Shen

J. Comp. Math., 8 (1990), pp. 276-288.

Preview Full PDF 1486 18217 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard